# SDR CA101105004

- Difficulty date: October 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 427
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 429034702105
- Condition: Damaged
- Location: Tailboom
- Component: Tailboom Assy, Bell
- Component part number: 429034700103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VOIDS EXCEEDING ALLOWABLE LIMITS WERE DISCOVERED IN TAILBOOM UPPER SKIN RADIUS DURING DESTRUCTIVE TEST INSPECTION.
